Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Modified Euler scheme for the weak approximation of stochastic differential equations driven by the Wiener process


Authors: S. V. Bodnarchuk and O. M. Kulyk
Translated by: S. V. Kvasko
Journal: Theor. Probability and Math. Statist. 99 (2019), 53-65
MSC (2010): Primary 60H35; Secondary 60G51
DOI: https://doi.org/10.1090/tpms/1079
Published electronically: February 27, 2020
MathSciNet review: 3908655
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method for the weak approximation of solutions of stochastic differential equations driven by the Wiener process is considered in this paper.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60H35, 60G51

Retrieve articles in all journals with MSC (2010): 60H35, 60G51


Additional Information

S. V. Bodnarchuk
Affiliation: National Technical University of Ukraine “Igor Sikorsky Kyiv Polytechnic Institute”, Peremogy Avenue, 37, Kyiv, 03056 Ukraine
Email: sem_bodn@ukr.net

O. M. Kulyk
Affiliation: Institute of Mathematics of National Academy of Science of Ukraine, Tereshchenkivska Street, 3, Kyiv, 01601 Ukraine
Email: kulik@imath.kiev.ua

Keywords: Stochastic differential equations, Euler method, weak approximation, Hermite polynomials
Received by editor(s): July 21, 2018
Published electronically: February 27, 2020
Article copyright: © Copyright 2020 American Mathematical Society